Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Seekdis

Facial Flushing after accutane. Holding me back.

Hi all. 

I was on low dose accutane (20mg) for 6 months (2 courses over 2 years) and following the end of my second course (3 months post), I have been experiencing constant facial flushing that is exacerbated by heat, sun, embarrassment and anxiety. Did anyone else experience this, and if so, how long did it take to go away. Also, how bad was yours in comparison to mine, (photo attached) as it hard to gain perspective of how your skin really looks to others when you obsess over it20191220_211312.jpg.8515219eddedb532ec09ba139f83a4cf.jpg20191220_211500.jpg.1ef8636b761593c08ce90bddf8ec7966.jpg every day. Thanks for any replies in advance. Honesty is appreciated. 

20191220_211207.jpg

To add, this is my skin on the better side, it gets much worse

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×